# SDR ABXA20140527170

- Difficulty date: May 27, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224VA312
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143T40033
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO FUSELAGE STATION 544 AT FWD CORNER OF DOOR JAMB.  UNDER THE THRESHOLD ARE TWO SPOTS OF CORROSION.  REPLACE CORRODED ANGLE WITH A NEW PART PN 143T4003-3, INSTALL IAW SRM 51-40-02.  CORRODED L2, PN 143T5003-3, SN NSN, PART NAME ANGLE, FS & BS LOCATION ACFT FS 544, STRINGER & WS LOCATION ON ACFT RBL 48.  ACFT WAS GNDED.
